MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive

ZIMMER BIOMET, INC. G7 ACETABULAR SYSTEM; Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Catalog Number 010000662
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Bacterial Infection (1735); Purulent Discharge (1812); Scar Tissue (2060); Sepsis (2067); Septic Shock (2068); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Medical device site infection (4845)
Date of Event 04/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 00700006620 lot# 64985497 66mm cup size revision shell.Cat# 00713306658 lot# 3002378 provisional short flange cage.Cat# 00625006540 lot# j7629854 bone screw.Cat# 00625006515 lot# j7131464 bone screw.Cat# 00625006515 lot# j7583492 bone screw.Cat# 00625006520 lot# 63044691 bone screw.Cat# 00712306658 lot# 3089341 acetabular revision system - cage.Cat# 00625006550 lot# 64143387 bone screw.Cat# 00625006515 lot# j7583489 bone screw.Cat# 00625006540lot# j7622086 bone screw.Cat# 00625006520 lot# 65632422 bone screw.Cat# 00625006520 lot# j7576006 bone screw.Cat# 20123604 lot# 65051472 36mm i.D.Size d high wall liner.Cat# 650-0662 lot# 3144899 delta ceramic fem hd 36/+3mm.Cat# 110034355 lot# ax48ca0604 refobacin bc r 1x40 us.Cat# 00504905500 lot# 66090710 w/(2) allen medullary cement plugs.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that approximately two months post-hip procedure, the patient presented with septic shock due to mrsa infection in the hip.They had fevers, difficulty walking, swelling, abscess, and positive cultures for mrsa and septic shock.The head was exchanged in an i&d procedure before the stage one revision one month later.Op records note purulent fluid, large fascial dehiscence.All components were replaced with a cement spacer during stage one without complications.The stage two revision took place four months later.Attempts have been made and no further information has been provided.
 
Event or Problem Description
No further information is available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h4; h6; h10.The following sections were corrected: h6 component code review of the reported event by a health care professional found: during the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider-related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.Complaint is not confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Product will not be evaluated as it has been determined the event is not related to the device.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 ACETABULAR SYSTEM
Common Device Name
Prosthesis, Hip, Constrained, Cemented Or Uncemented, Metal/Polymer, + Additive
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25184327
Report Number0001825034-2026-01309
Device Sequence Number13368934
Product Code PBI
UDI-Device Identifier00880304524217
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number010000662
Device Lot Number7006286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer09/24/2026
Initial Report FDA Received Date05/15/2026
Supplement Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient SexFemale
Patient Weight127 LB